# SDR DLM88991298

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE VERTICAL TO HORIZONTAL STAB HINGE PLATES (REF ERA 373241-14AD) CORROSION WAS FOUND ON THE FACES AND WITHIN THE BORES OF THE HINGE PLATES.  DAMAGE WAS WITHIN SRM ALLOWABLE LIMITS.  BORE CLEAN UP EXCEEDED SRM ALLOWABLE LIMITS BY 0.003.  REWORKED PER ERA 333220-14AD.
